American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Stefano Vigni. Heegner points and Jochnowitz congruences on Shimura curves. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Vivek Pal; with an appendix by Amod Agashe. Periods of quadratic twists of elliptic curves. Proc. Amer. Math. Soc. 140 (2012) 1513-1525. MR 2869136.
Abstract, references, and article information   
View Article: PDF

[3] George Boxer and Peter Diao. 2-Selmer groups of quadratic twists of elliptic curves. Proc. Amer. Math. Soc. 138 (2010) 1969-1978. MR 2596031.
Abstract, references, and article information   
View Article: PDF

[4] A. Álvarez. The theta divisor and the Stickelberger theorem. Proc. Amer. Math. Soc. 133 (2005) 2207-2217. MR 2138861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Cristian D. Gonzalez-Avilés. On Tate-Shafarevich groups of abelian varieties. Proc. Amer. Math. Soc. 128 (2000) 953-961. MR 1653469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ken Ono. A note on a question of J. Nekovár and the Birch and Swinnerton-Dyer Conjecture. Proc. Amer. Math. Soc. 126 (1998) 2849-2853. MR 1459142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Boulahia Nejib. Remarque sur l'arithm\'etique des $2$-formes diff\'erentielles de deuxi\`eme esp\`ece . Proc. Amer. Math. Soc. 97 (1986) 389-392. MR 840615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1